# SDR 2001FA0000586

- Difficulty date: April 30, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N49792
- Make and model: Cessna 152
- Aircraft serial: 15283517
- Engine: Lyc O235*
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: 04115261
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 8,393 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS RIGHT HAND LOW RUDDER PEDAL ASSEMBLY MOUNT CRACKED AROUND WELD CAUSING ON GROUND LOSS OF DIRECTIONAL CONTROL AND MADE BRAKING DIFFICULT.
